# SDR DXTA2024032011238

- Difficulty date: March 18, 2024
- Submitted: March 20, 2024
- Operation: Air carrier
- Aircraft: N925QS
- Make and model: Cessna 680A
- Aircraft serial: 680A0352
- Aircraft time: 609 hours, 396 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Pin
- Part number: UNKNOWN
- Condition: Lack Of Lube
- Location: Main Door
- Stage of operation: TX
- How discovered: C
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DOOR LATCHING MECHANISM WILL NOT ENGAGE.. DOOR RAISES AND LOWERS BUT IT SEEMS OUT OF ALIGNMENT.  CLEANED AND LUBRICATED DOOR PINS. OPERATIONAL CHECKS SATISFACTORY, WORK DONE IN REFERENCE TO CESSNA MODEL 680 AMM 52-10-00
